JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of applied mathematics & informatics
Journal homepage(new window)
Journal Basic Information
pISSN :
1598-5857 
eISSN :
2234-8417 
Journal DOI :
10.14317/jami 
Frequency :
Others 
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON THE DYNAMICS OF
  • Ahmed, A.M. ;
  • Journal of applied mathematics & informatics, volume 32, issue 5_6, 2014, Pages 599~607
  • DOI : 10.14317/jami.2014.599
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • ON POLAR TAXICAB GEOMETRY IN A PLANE
  • Park, Hyun Gyu ; Kim, Kyung Rok ; Ko, Il Seog ; Kim, Byung Hak ;
  • Journal of applied mathematics & informatics, volume 32, issue 5_6, 2014, Pages 783~790
  • DOI : 10.14317/jami.2014.783
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • CAYLEY INTUITIONISTIC FUZZY GRAPHS
  • Akram, Muhammad ; Karunambigai, M.G. ; Kalaivani, O.K. ;
  • Journal of applied mathematics & informatics, volume 32, issue 5_6, 2014, Pages 827~842
  • DOI : 10.14317/jami.2014.827
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • ON MEDIAL B-ALGEBRAS
  • Kim, Young Hee ;
  • Journal of applied mathematics & informatics, volume 32, issue 5_6, 2014, Pages 849~856
  • DOI : 10.14317/jami.2014.849
  • Abstract(view)
PDF Download(new window)